# SDR FDEA202206241544

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,990 hours, 22,226 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: ARG72421
- Part serial: NA
- Condition: Worn
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE LEFT MAIN GEAR INDICATOR WAS RED.  WE CHECKED THE CONFIG PAGE WHICH SHOWED RED AS  WELL. WE FOLLOWED THE QRH PROCEDURE BUT THE GEAR  STILL SHOWED RED ON BOTH INDICATIONS. SHORTLY  AFTERWARDS THE GEAR SUDDENLY SHOWED ALL SAFE AND WE  CONTINUED THE FLIGHT THIS WAS AT 245 KNOTS  INDICATED AND AT FL200     REMOVE AND REPLACED BOLT AND BUSHING IN LEFT M.L.G.  DOOR LINK ASSY. AS PER MD-11 M/M 32-34-05-4, TESTED  GOOD AS PER MD-11 M/M 32-34-05-5, O.K. FOR SERVICE.
